# SDR AALA202304191966

- Difficulty date: March 29, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 61,584 hours, 25,678 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56023697
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED BACK TO DFW FOR MAINTENANCE, UNRELIABLE FLIGHT SPEED INDICATION. EMERGENCY DECLARED. FLIGHT WAS OVERWEIGHT FOR LANDING. **SUPPLEMENTAL REPORT FOR AALA202303311966: REMOVED AND REPLACED #1 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) PER AMM 34-21-01 (AALA202303311966) AND #1 STALL MANAGEMENT YAW DAMPER (SMYD) COMPUTER PER AMM 27-32-42 (AALA202304185979). ACCOMPLISHED SATISFACTORY HIGH LEVEL LEAK TEST OF CAPTAIN'S PITOT / STATIC SYSTEMS PER AMM 34-11-00.** (CLOSED)
